|Treatment time change
Nov 25, 2007
I have literally just started on meds efavirence/truvada from last night as this seemed more suitable to my lifestyle, i realize it is early days and that things will probably settle down sleep wise but wonder if it is possible to switch to the morning as at this time that seems to be the only adverse effect.
| Response from Dr. Henry
The first week is usually the biggest challenge as far as side effects with efavirenz/truvada. Ordinarily I encourage patients to stick with evening dosing for the first several weeks at least before switching to AM dosing if sleep/dream disturbances remain severe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Loose Stool An Early Sign Of HIV?
- Is Sore On Tongue A Symptom Of Acute HIV Infection?
- Is Swollen Lymph Glands A Symptom Of Acute HIV Infection?
- Is White Bumps On Penis A Sign Of Acute HIV Infection?
- Risk Of Sex With A Prostitute
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.